# SDR SWAA2016032950382

- Difficulty date: March 22, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 27,805 hours, 16,378 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 1111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN WW VERTICAL PRESS WEB CRACKED AT BS 663, BETWEEN RBL 40 - 45.64.  REPAIRED WEB IAW SRM.
